MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 2, 11MM; SEE H10

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 2, 11MM; SEE H10
Catalog Number 02-012-44-2011
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 06/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer these devices are used for treatment not diagnosis.Pending investigation.No other information is available.
 
Event or Problem Description
As reported by the legal brief, on (b)(6) 2016, a patient underwent bilateral total knee replacement surgery.During this procedure, patient was implanted with an optetrak logic polyethylene psc tibial insert in the right knee.It is stated that it is likely the patient will undergo revision surgery on her right knee to remove the "failed" optetrak device, there is no information if the patient was revised.No additional information is available.
 
Additional Manufacturer Narrative
H6: investigation results - the potential revision reported was likely the result of prosthesis wear.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The extent and root cause of the prosthesis wear could not be determined as the devices were not returned, and images and radiographs were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Corrected information: b2, b3, d2b, h6 clinical codes, impact code.Additional information: b5, d6b, d10, g, g2, g3, h6 component code.D10: 4258256 02-012-41-2020 - logic tibia traptray cem sz 2f/2t.4517612 02-010-01-0320 - logic femoral ps cem right sz 2.Three peg patella.
 
Event or Problem Description
It was reported via legal documentation approximately 81 months after a right total knee replacement procedure, the patient underwent right knee revision procedure to address chronic knee pain and patellar component loosening.A revision operative report was provided.Intraoperatively the surgeon observed inflamed synovium and fibrotic tissue once the arthrotomy was made.It was noted there was no sign or concern for infection.The surgeon observed notable osteolysis surrounding the femoral component and was noted to be well fixed.It was elected to leave the original femoral component in place.Additionally, the tibial component was found to be well fixed, and it was elected to leave the original tibial component in place.The patella was noted to be loose and was exchanged.No surgical or medical interventions were reported.No additional information is available.
 
Additional Manufacturer Narrative
The potential revision reported was likely the result of prosthesis wear.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The extent and root cause of the prosthesis wear could not be determined as the devices were not returned, and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 2, 11MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key17732778
Report Number1038671-2023-02246
Device Sequence Number17742275
Product Code JWH
UDI-Device Identifier10885862173485
UDI-Public10885862173485
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/19/2024
Device Catalogue Number02-012-44-2011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2023
Supplement Date Received by Manufacturer11/20/2023
12/07/2023
02/26/2025
Initial Report FDA Received Date09/12/2023
Supplement Report FDA Received Date11/21/2023
02/20/2025
02/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/19/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age69 YR
Patient SexFemale